# SDR UPS06847640

- Difficulty date: July 25, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 977789
- Condition: Cracked
- Location: Fs1260-1280 L35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,3 LONGERON SPLICE FITTING CRACKED AT STA 1260 TO 1280 L35L.  REMOVED AND REPLACED SPLICE FITTING IAW SRM 51-1-20D
